Crossref journal-article
Society for Industrial & Applied Mathematics (SIAM)
Journal of the Society for Industrial and Applied Mathematics (351)
Bibliography

Cannon, J. R. (1964). The Numerical Solution of the Dirichlet Problem for Laplace’s Equation by Linear Programming. Journal of the Society for Industrial and Applied Mathematics, 12(1), 233–237.

Authors 1
  1. J. R. Cannon (first)
References 6 Referenced 10
  1. 10.1137/0112025
  2. 10.1090/S0002-9939-1957-0090876-7
  3. {'key': 'R5', 'volume-title': 'Linear programming: methods and applications', 'author': 'Gass Saul I.', 'year': '1958'} / Linear programming: methods and applications by Gass Saul I. (1958)
  4. 10.1016/0020-7225(63)90035-1
  5. 10.1137/0103003
  6. {'key': 'R8', 'volume': '20', 'author': 'Walsh J. L.', 'year': '1930', 'journal-title': 'Amer. Math. Soc. Coll. Pub.'} / Amer. Math. Soc. Coll. Pub. by Walsh J. L. (1930)
Dates
Type When
Created 20 years, 6 months ago (Feb. 23, 2005, 8:51 a.m.)
Deposited 8 years, 7 months ago (Jan. 29, 2017, 10:23 a.m.)
Indexed 1 year, 10 months ago (Oct. 16, 2023, 11:56 a.m.)
Issued 61 years, 5 months ago (March 1, 1964)
Published 61 years, 5 months ago (March 1, 1964)
Published Print 61 years, 5 months ago (March 1, 1964)
Funders 0

None

@article{Cannon_1964, title={The Numerical Solution of the Dirichlet Problem for Laplace’s Equation by Linear Programming}, volume={12}, ISSN={2168-3484}, url={http://dx.doi.org/10.1137/0112022}, DOI={10.1137/0112022}, number={1}, journal={Journal of the Society for Industrial and Applied Mathematics}, publisher={Society for Industrial & Applied Mathematics (SIAM)}, author={Cannon, J. R.}, year={1964}, month=mar, pages={233–237} }